# SDR 9626096729

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251F
- Make and model: Boeing 747251F
- Aircraft serial: 22388
- Engine: Pwa JT9D7F
- System (JASC): 7320 · Fuel Controlling System
- Part: Ps4 Line
- Condition: Ruptured
- Location: Nr 2 Enigne
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE NR 2 ENGINE FAILED TO OBTAIN NORMAL POWER.  AIRCRAFT RETURNED TO ANC AND LANDED  WITHOUT INCIDENT.  REPLACED PS4 LINE BETWEEN ENGINE CASE AND COMPRESSOR BLEED CONTROL, OPERATIONAL CHECK OK.
